Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for abdominal pain in a high BP patient caused by Lisinopril

Answered by
Dr.
Dr. Hardik Sanghvi

Hematologist

Practicing since :2008

Answered : 7025 Questions

default
Posted on Mon, 2 Nov 2015 in General Health
Question: 65 female had blood pressure mid to high 140s over high 80s sometime low 90. Now on 4th day of lisinopril. Blood pressure is 106/60 up to 117/70. Is this too low too quickly? Also have flushing and stomachs ache. Will this subside?
doctor
Answered by Dr. Hardik Sanghvi 26 minutes later
Brief Answer:
You need urgent medical attention.

Detailed Answer:
Hi, dear
I have gone through your question. I can understand your concern.
You have hypertension and you start lisinopril. Your blood pressure is too low in very quick time. Moreover you have flushing and abdominal pain. Abdominal pain with lisinopril may be due to angioedema or other side effect. You should consult your doctor and need to change the dosage or drug. Don't wait for symptoms to subside. Just consult your doctor and take further decision accordingly.


Hope I have answered your question, if you have doubt then I will be happy to answer. Thanks for using health care magic. Wish you a very good health.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication

Recent questions on  Angioedema

doctor1 MD

Hi my name is Brandie I am a 30 year old female. I have been suffering with auto immune urticaria and angioedema for 6 months now. I have seen a lot of doctors and have had a lot of blood work done. They have tested me for lupus and hepatitis which all came back negative. However, my liver enzymes are elevated along with my neutrophils. I have tried every antihistamine and none have worked for me yet. My next med change will consist of dapsone. My question is I had an IUD inserted 4 years ago is there any chance this may be the cause of my issues?

doctor1 MD

I have angioedema, however, the redness, itching and discomfort I have been experiencing for the past week is growing worse and is only located on the outsides of both underarms. I take doxepin for the angioedema. I have been using three new prescription eye drops for cataract pre/post op: 1. Gatifloxacin 2. Lotemax and 3. Prolensa (my next op is 6/30/14 for my right eye). This new condition only began after my first cataract surgery on 6/16/14 and kept me awake most of last night. I am using neosporone on both sites. Thank you for any information you might offer. CW

doctor1 MD

I was diagnosed with chronic idiopathic angioedema about 2 years ago. It has been well controlled with antihistamines but it is back! I am VERY frustrated and scared. It has started to affect my breathing at times and I am terrified to leave the house without my epipen. I just ran across some info on h pylori and angioedema. Do any of you have any experience with angioedema and h pylori?

doctor1 MD

My 92 year old mother has pulmonary hypertension . The new drug her doctor wants can cause angioedema . What are the signs of angioedema & how can it be treated?

doctor1 MD

Hi Docs, I may have skin allergy(hive). Waiting for Ige test report. But whenever I used to in take allergy causing food ,I had to take medecine to avoid skin iching. This is about last night, I took normal chapati and ladyfinger dish in dinner....

doctor1 MD

Does lyrica interact with trazadone, sertaline or lisinopril as these are my other prescriptions?

doctor1 MD

my 16 month old daughter has angieodema, antihistermines are not making it any better. since shes been born she has always got bad laryngitus and loses her voice and often stops breathing when she cries so we have to blow in her face to make her breath. she is always coming out in a rash that is unexplained and doctors dont seem to know what it is. i was told yesterday it is angioedema, however nothing else was said. could the laryngitus be part of this? and how am i meant to help her when the antihistermines are not working